Havva Kavurmacı Önalan
Havva Kavurmacı Önalan
Eğitim Fakültesi, Yüzüncü Yıl Üniversitesi
yyu.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
New inequalities of Hermite-Hadamard type for convex functions with applications
H Kavurmaci, M Avci, ME Özdemir
Journal of Inequalities and Applications 2011 (1), 1-11, 2011
1442011
Hermite–Hadamard-type inequalities via (α, m)-convexity
ME Özdemir, M Avci, H Kavurmaci
Computers & Mathematics with Applications 61 (9), 2614-2620, 2011
1342011
New inequalities of Hermite–Hadamard type via s-convex functions in the second sense with applications
M Avci, H Kavurmaci, ME Özdemir
Applied Mathematics and Computation 217 (12), 5171-5176, 2011
1022011
Ostrowski's type inequalities for (α, m)-convex function
ME Ozdemir, H Kavurmaci, E Set
Kyungpook Mathematical Journal 50 (3), 371-378, 2010
1012010
Inequalities for convex and s-convex functions on Δ=[a, b]×[c, d]
ME Özdemir, H Kavurmaci, AO Akdemir, M Avci
Journal of Inequalities and Applications 2012 (1), 1-19, 2012
532012
Hermite-Hadamard type inequalities for s-convex and s-concave functions via fractional integrals
ME ÖZDEMİR, AA Merve, H KAVURMACI-ÖNALAN
Turkish Journal of Science 1 (1), 28-40, 2016
442016
New Ostrowski Type Inequalities for m-Convex Functions and Applications ABSTRACT| FULL TEXT
H Kavurmaci, ME Özdemir
Hacettepe Journal of Mathematics and Statistics 40 (2), 135-145, 2011
322011
Fractional integral inequalities for different functions
C Yildiz, ME Özdemir, HK Önelan
New Trends in Mathematical Sciences 3 (2), 110-117, 2015
242015
ON SOME INEQUALITIES OF HERMITE‐HADAMARD TYPE FOR CONVEX FUNCTIONS
MZ Sarikaya, M Avci, H Kavurmaci
AIP Conference Proceedings 1309 (1), 852-860, 2010
202010
On companion of Ostrowski inequality for mappings whose first derivatives absolute value are convex with applications
H Kavurmaci, MW Alomari, ME Özdemir
Miskolc mathematical notes 13 (2), 233-248, 2012
192012
On the Simpson's inequality for co-ordinated convex functions
ME Ozdemir, AO Akdemir, H Kavurmaci, M Avci
arXiv preprint arXiv:1101.0075, 2010
172010
New Inequalities of Ostrowski Type for Mappings whose Derivatives are -Convex via Fractional Integrals
ME Özdemir, H Kavurmaci-Önalan
Thai Journal of Mathematics 16 (3), 723–731, 2018
152018
Bazı farklı türden konveks fonksiyonlar için Ostrowski ve Hermite-Hadamard tipli integral eşitsizlikleri
H Kavurmacı
Doktora Tezi, Atatürk Üniversitesi, Erzurum, 2012
122012
On the Simpson’s inequality for convex functions on the co-ordinates
ME Ozdemir, AO Akdemir, H Kavurmacı
Turkish journal of analysis and number theory 2 (5), 165-169, 2014
112014
Ostrowski type inequalities for convex functions
ME Özdemir, H Kavurmacı, M Avcı
Tamkang journal of mathematics 45 (4), 335-340, 2014
102014
Hermite-Hadamard-type inequalities for (g, φ h)-convex dominated functions
ME Özdemir, M Gürbüz, H Kavurmacı
Journal of inequalities and applications 2013 (1), 1-7, 2013
102013
Fractional integral inequalities via s-convex functions
ME Ozdemir, H Kavurmaci, C Yildiz
arXiv preprint arXiv:1201.4915, 2012
92012
Two new different kinds of convex dominated functions and inequalities via Hermite-Hadamard type
ME Ozdemir, M Tunc, H Kavurmaci
arXiv preprint arXiv:1202.2055, 2012
82012
New definitions and theorems via different kinds of convex dominated functions
H Kavurmaci, ME Ozdemir, MZ Sarikaya
RGMIA Res. Rep. Coll 15, 2012
72012
On some inequalities for s-logarithmically convex functions in the second sense via fractional integrals
H Kavurmaci, M Tunc
arXiv preprint arXiv:1212.1604, 2012
52012
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20